Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 27, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Mar 25, 2021, 3:15 AM EDT. It took effect at Mar 26, 2021, 10:00 AM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2021, 3:15 AM EDT (07:15 UTC)
- In effect from
- Mar 26, 2021, 10:00 AM EDT
- Expired
- Mar 27, 2021, 2:00 PM EDT
- In force
- 28 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
764 WHUS71 KCAR 250715 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 315 AM EDT Thu Mar 25 2021 ANZ050>052-251600- /O.NEW.KCAR.SC.Y.0027.210326T1400Z-210327T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 315 AM EDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 AM EDT SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 10 AM Friday to 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
11 follow-up statements
588 WHUS71 KCAR 251310 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 910 AM EDT Thu Mar 25 2021 ANZ050>052-252115- /O.CON.KCAR.SC.Y.0027.210326T1400Z-210327T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 910 AM EDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 AM Friday to 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
317 WHUS71 KCAR 251913 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 313 PM EDT Thu Mar 25 2021 ANZ050>052-260315- /O.CON.KCAR.SC.Y.0027.210326T1400Z-210327T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 313 PM EDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with a few gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 AM Friday to 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
422 WHUS71 KCAR 260119 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 919 PM EDT Thu Mar 25 2021 ANZ050>052-260930- /O.CON.KCAR.SC.Y.0027.210326T1400Z-210327T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 919 PM EDT Thu Mar 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with a few gusts up to 35 kt, and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 AM Friday to 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
847 WHUS71 KCAR 260715 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 315 AM EDT Fri Mar 26 2021 ANZ050>052-261515- /O.CON.KCAR.SC.Y.0027.210326T1400Z-210327T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 315 AM EDT Fri Mar 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with a gusts up to 30 kt, and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 AM Friday to 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
717 WHUS71 KCAR 261359 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 959 AM EDT Fri Mar 26 2021 ANZ050>052-262200- /O.CON.KCAR.SC.Y.0027.210326T1400Z-210327T1400Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 959 AM EDT Fri Mar 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WHAT...Southwest winds 15 to 25 kt with a gusts up to 30 kt, and seas 6 to 9 feet expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...From 10 AM Friday to 10 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
769 WHUS71 KCAR 261951 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 351 PM EDT Fri Mar 26 2021 ANZ050>052-270400- /O.EXT.KCAR.SC.Y.0027.000000T0000Z-210327T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 351 PM EDT Fri Mar 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... * WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
797 WHUS71 KCAR 262215 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 615 PM EDT Fri Mar 26 2021 ANZ050>052-270615- /O.CON.KCAR.SC.Y.0027.000000T0000Z-210327T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 615 PM EDT Fri Mar 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * WHAT...South to southwest 15 to 25 kt with a few gusts up to 35 kt, shifting into the northwest late tonight. Seas 6 to 9 feet on the coastal waters, and 4 to 6 feet on the intra coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
288 WHUS71 KCAR 270112 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 912 PM EDT Fri Mar 26 2021 ANZ050>052-270915- /O.CON.KCAR.SC.Y.0027.000000T0000Z-210327T1600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 912 PM EDT Fri Mar 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * WHAT...Southwest 15 to 25 kt with a few gusts up to 35 kt, shifting into the northwest late tonight. Seas 6 to 9 feet on the coastal waters, and 4 to 6 feet on the intra coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until noon EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
726 WHUS71 KCAR 270804 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 404 AM EDT Sat Mar 27 2021 ANZ050>052-271615- /O.EXT.KCAR.SC.Y.0027.000000T0000Z-210327T1800Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 404 AM EDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southwest 15 to 25 kt with a few gusts up to 30 kt, shifting into the northwest late tonight. Seas 6 to 8 feet on the coastal waters, and 4 to 5 feet on the intra coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
386 WHUS71 KCAR 271401 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1001 AM EDT Sat Mar 27 2021 ANZ050>052-271800- /O.CON.KCAR.SC.Y.0027.000000T0000Z-210327T1800Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1001 AM EDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt, shifting into the northwest late tonight. Seas 6 to 8 feet on the coastal waters, and 4 to 5 feet on the intra coastal waters. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME, Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
933 WHUS71 KCAR 271435 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1035 AM EDT Sat Mar 27 2021 ANZ050>052-272245- /O.CON.KCAR.SC.Y.0027.000000T0000Z-210327T1800Z/ /O.NEW.KCAR.GL.A.0012.210328T1800Z-210330T0300Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1035 AM EDT Sat Mar 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet. For the Gale Watch, southwest winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 feet possible. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM, Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM and Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...For the Small Craft Advisory, until 2 PM EDT this afternoon. For the Gale Watch, from Sunday afternoon through Monday evening. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 11:45 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Mar 24, 11:45 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1145 PM EDT Wed Mar 24 2021
.SYNOPSIS...
An occluded front will cross the area overnight into early
Thursday. Low pressure will approach the area Thursday night,
cross the region later Friday and exit into the Maritimes Friday
night. High pressure builds Saturday into Saturday night.
Another low will approach Sunday then cross the region Monday.
&&
.NEAR TERM /THROUGH THURSDAY/...
11:45 PM Update...A solid area of light rain is moving into the
north so increased pops to categorical over the north but
lowered intensity to word forecast just light rain. Also raised
temps a couple degrees with the clouds and increasingly moist
air keeping the air from cooling.
Previous discussion:
The warm occlusion will bring light amounts of rain tonight.
There's strong moisture advection with PWs surging towards an
inch, but lift is relatively weak with the upper level shortwave
and do not expect rainfall amounts to exceed a quarter inch
anywhere. There is weak elevated instability crossing northern
zones tomorrow morning, coinciding with the entrance region of
an H300 jet, but do not anticipate thunder at this point. More
important than the rainfall is the transition from a warm and
dry air mass to a warmer and very moist air mass by Thursday
afternoon. This transition will generate fog later tonight into
Thursday morning and promote much more rapid snow melt than
recent days. Fog is already evident over the coastal waters and
prompted issuance of another Dense Fog Advisory for the Bangor
area and Downeast tonight into the morning. Temperatures tonight
will only drop to around 40F and dew points will surge towards
the mid to upper 40s Thursday afternoon. H925 temps will surge
towards 14C along the coast by tomorrow afternoon. The warmth
aloft will not easily translate to warmer surface temperatures
as the frontal inversion will be tough to break with the
increased moisture and persistent southerly flow. Kept clouds in
most of the day and fog could be persistent in the morning.
Therefore, highs will only be in the mid to upper 50s in spite
of the warmer air aloft. Where it does break out in northern
Somerset County, highs could reach the upper 60s. There'salso a
decent LLJ crossing the area tomorrow, but expect little mixing
under the inversion.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
As the occlusion moves out of the region, the stalled cold front
sitting north of the state will slowly start moving to the S.
The warm moist air ahead of the front is expected to stay around
for the night, keeping clouds in the area as well as above
normal lows. As the night continues, the cold front should start
to slowly move south and a second QPF heavy low pressure system
centered over the Great Lakes is expected to move NE towards the
state. Current NAM and GFS models have the rain band moving much
slower than other models, however, early morning Friday should
expect to see the first chances of rain in the west. NAM and
Canadian models have the heaviest amounts of QPF in the
afternoon, expecting between 0.5” to 1.00” of rain to
Northern Maine and the Central Highlands. As the cold front
descends through the state throughout the afternoon and
evening, temperatures should decrease. Per 925-850mb temp
models, the sleet line should follow this cold front starting in
the Crown in the evening, then moving south through the state
throughout the night. As the sleet line passes, snow showers
should continue behind the front. Tightening pressure gradients
should cause some breezy conditions across the state. By Friday
night, models have the low pressure system tracking over the
state NE with the trailing cold front behind it. Much colder air
is expected behind this system with low temps in the upper 20s
to low 30s from north to south respectively. The rest of the
moisture should follow with it as a weak ridge sets up to the
west from Saturday afternoon. Cloudy skies should keep temps
much cooler than last week.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The area of high pressure should set up for Saturday night, allowing
for cooler temperatures and lighter winds. A fresh snow cover
across N Maine will aid in allowing temps to drop into the teens
especially across the St. John Valley and the Allagash region.
The rest of the region should see overnight temps in the 20s. By
Sunday and through Monday, the next low pressure system is
expected to make its way through in the morning. Models are in
fairly good agreement with the position and amounts of QPF with
this storm, which has a potential to be rather significant.
After this low passes, the model trend towards high uncertainty
with the timing of the next system, which could possibly show up
on Thursday. However, with low confidence, can’t be sure with
the amounts.
&&
.AVIATION /04Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR conditions at all of the terminals from KBHB
north to KFVE as of 9 PM. Expect the VFR to give way to IFR
cigs/Vsby at KBHB late this evening moving northward overnight.
Expect IFR to continue through Thursday morning, but improvement
to MVFR cigs is anticipated for Thursday afternoon. LLWS is
expected later tonight into Thursday morning for sites north of
BGR.
SHORT TERM:
Thursday night into Friday night...MVFR/IFR, occasional LIFR,
Friday. Rain Friday, though a transition to sleet and snow
across northern areas possible late. NE wind 10-15 kt becoming N
Friday night at 10-20 kt w/higher gusts across northern
terminals. Across Downeast areas, S to SW wind 10-15 kt
becoming N Friday night 10-15 kt w/higher gusts.
Saturday into Sunday...Snow/rain ending w/gradual improvement.
MVFR/IFR early w/VFR and ocnl MVFR late. NNW wind 10 to 15
kts with possible gusts up to 20 ks. VFR Saturday night w/light
winds. For Sunday, increasing clouds w/VFR going to MVFR/IFR
late in the day w/the potential for some snow across the
northern terminals and rain/snow for KBGR and KBHB. Light E
winds becoming SE and increasing to 10-15 kt.
Sunday night...VFR early, VFR/MVFR late. Light winds.
Monday...VFR/MVFR with snow showers and rain. Gusty NNW winds
15 - 20 kts.
&&
.MARINE...
NEAR TERM: Fog is the primary concern through the period as
warm, moist air moves over the cold waters. Reduced winds due to
the stability. Seas will generally be around 3 to 4 feet with
longer period south swell transitioning to shorter period
southerly seas by tomorrow afternoon.
SHORT TERM: Thursday night should not have SCA criteria, but
some gusty SW winds 15 - 20 kts. For Friday and Friday night,
SCA conditions for both winds and seas between 4-7ft. Winds and
seas should decrease to below SCA by Saturday afternoon and into
Saturday night. By Sunday, N winds should increase again to SCA
with seas 4-7ft.
&&
.HYDROLOGY...
River levels are expected to continue to rise with some ice
movement and potential ice jams even into the weekend despite
the cooler temperatures. Ice jams and subsequent flooding remain
a threat for all rivers in the forecast area, probably in
southern zones this evening into Thursday and across the north
late this week into this weekend. Ice movement has already
begun in the Piscataquis River, such as at Blanchard(BLAM1) and
on the Kingsbury Stream at Abbot(ABTM1). There are signals of
ice movement on the Penobscot River basin and this could start
to take place tonight into Thursday given the continued mild
temps.
The increasing dewpoints tonight into Thursday, fog and
continuous temperatures above freezing today into Friday will
provide a big acceleration in snow melt and weakening of the
ice, w/breakup and movement across the northern Maine rivers and
streams by perhaps late Thursday and possibly Friday w/the
projected rainfall.
The rain is expected to change to snow from north to south
Friday night with cooling temperatures likely to slow melting
Friday night into the weekend, but ice movement is possible into
the weekend.
&&
.TIDES/COASTAL FLOODING...
A high astronomical tide may coincide with a decent storm surge
Sunday night. The exact timing and magnitude of the surge will
become clearer in the next few days.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Dense Fog Advisory until 10 AM EDT Thursday for MEZ015>017-029-
030.
MARINE...None.
&&
Near Term...CB/MCW
Short Term...LaFlash/Norcross
Long Term...LaFlash/Norcross
Aviation...CB/MCW/LaFlash/Norcross
Marine...CB/MCW/LaFlash/Norcross
Hydrology...MCW
Tides/Coastal Flooding...MCWHazardous weather outlook, Mar 24, 3:35 PM EDT, 11 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 335 PM EDT Wed Mar 24 2021 MEZ015>017-029-030-251945- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 335 PM EDT Wed Mar 24 2021 ...DENSE FOG ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EDT THURSDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. The unseasonably warm weather is expected to last through late week with well above average temperatures. Rain on Friday will add to the snowmelt and result in further rises of streams and rivers. A change to snow Friday night and colder weather over the weekend will then slow down the melt. However, rivers may continue to rise over the weekend in response to the week's snow melt and Friday's rain. Movement of ice and potential ice jams will continue through the weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001>006-010-011-031-032-251945- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Piscataquis- Northern Washington- 335 PM EDT Wed Mar 24 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The unseasonably warm weather is expected to last through late week with well above average temperatures. Rain on Friday will add to the snowmelt and result in further rises of streams and rivers. A change to snow Friday night and colder weather over the weekend will then slow down the melt. However, rivers may continue to rise over the weekend in response to the week's snow melt and Friday's rain. Movement of ice and potential ice jams will continue through the weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-251945- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 335 PM EDT Wed Mar 24 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 6:15 PM EDT | Dense Fog Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 16 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.